Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On AKT4 after TB PCR test. Had miscarriages. What does this mean?

i had two miscarriages, doc then took a TB PCR test and started me on AKT4. She advised that I could now conceive. One and half months on AKT4 i conceived. Doc stopped AKT 4 and put me on Rcinex. However i still had a third miscarriage. Rcinex was continued for 6 months. Now physician has referred a 3 month dose of AKT3 . Is it right?
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hi, since you have taken a course of R cinex for full six month. Previously you have taken one and half month course of AKT 4. Now please go to a lab and make sure your blood test to be done for C B C and ESR. If total leucocyte count (TLC) is more than 11000 and ESR is more than 30 mm than start anothe course of AKT3 after consulting the Physician. Pl note that ATT ( anti tubercular treatment) produces resistance very rapid so, if possible consult one more physician and than start another tt.
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor